# SDR SWAA2018091024884

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 64,201 hours, 37,820 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 14050H5993
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 10,000, R1 WINDOW HEAT SHORTED OUT.  R&R R1 WINDOW IAW AMM.
